# SDR DXTA2023010377770

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 3,476 hours, 2,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006419
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DURING PRE- FLIGHT WHEN SELECTING EMER ON EMER LIGHTS DO NOT ILLUMINATE, IN ARM POSITION EMER LIGHTS COME ON NORMAL.   REMOVED AND REPLACED THE NR 1 AND 4 EMERGENCY BATTERY PACKS IAW MCC REQUEST WITH REPAIRED BATTERY PACKS IAW AMM 33-50-06. OPS CHECK GOOD.
